Translator Disclaimer
2007 On the stability of KdV multi-solitons
John P. Albert, Jerry L. Bona, Nghiem V. Nguyen
Differential Integral Equations 20(8): 841-878 (2007).

Abstract

Stability results for multi-soliton solutions of the Korteweg-de Vries equation are stated and proved. The theory developed here contributes to earlier discussions of this issue by Maddocks and Sachs, Martel, Merle and Tsai and Schuur.

Citation

Download Citation

John P. Albert. Jerry L. Bona. Nghiem V. Nguyen. "On the stability of KdV multi-solitons." Differential Integral Equations 20 (8) 841 - 878, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35380
MathSciNet: MR2339841

Subjects:
Primary: 35Q53
Secondary: 35B35, 35Q51, 37K40, 37K45, 76E30

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.20 • No. 8 • 2007
Back to Top